MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; 5.5MM CURVED ROD, TITANIUM ALLOY, 45MM LENGTH

GLOBUS MEDICAL, INC. CREO; 5.5MM CURVED ROD, TITANIUM ALLOY, 45MM LENGTH
Model Number 1119.7045
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.One screw was not final tightened with a counter torque.In addition, the final construct was tightened to 10mm.The observed failure is due to user technique.
 
Event or Problem Description
It was reported that 2 rods slipped 1 month post-operatively.

Brand Name
CREO
Common Device Name
5.5MM CURVED ROD, TITANIUM ALLOY, 45MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key10904956
Report Number3004142400-2020-00149
Device Sequence Number16902616
Product Code MNH
UDI-Device Identifier00889095064728
UDI-Public00889095064728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.7045
Device Lot NumberCLW203DG/BGV249CG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;